Translator Disclaimer
June 2011 The independence property in generalized dense pairs of structures
Alexander Berenstein, Alf Dolich, Alf Onshuus
J. Symbolic Logic 76(2): 391-404 (June 2011). DOI: 10.2178/jsl/1305810754

Abstract

We provide a general theorem implying that for a (strongly) dependent theory T the theory of sufficiently well-behaved pairs of models of T is again (strongly) dependent. We apply the theorem to the case of lovely pairs of thorn-rank one theories as well as to a setting of dense pairs of first-order topological theories.

Citation

Download Citation

Alexander Berenstein. Alf Dolich. Alf Onshuus. "The independence property in generalized dense pairs of structures." J. Symbolic Logic 76 (2) 391 - 404, June 2011. https://doi.org/10.2178/jsl/1305810754

Information

Published: June 2011
First available in Project Euclid: 19 May 2011

zbMATH: 1220.03014
MathSciNet: MR2830407
Digital Object Identifier: 10.2178/jsl/1305810754

Subjects:
Primary: 03C45

Rights: Copyright © 2011 Association for Symbolic Logic

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.76 • No. 2 • June 2011
Back to Top